# SDR DALA1105279864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 237 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 237, LBL 55 DOUBLER CRACKED.  GAINED ACCESS & REMOVED EXISTING PREVIOUSLY REPAIRED CUSP WEB AT FS218 TO 237, LBL 44-55 IAW  SRM 51-10-4,51-30-2 & 51-30-5.  FABRICATED NEW WEB IAW DWG 9910699 REV M IAW SRM 51-10-2 & 51-10-4.  HFEC INSP IAW NDT SPM 06-10-01.001.  NO CRACKS NOTED.  INSTALLED NEW WEB & RESTORED AREA IAW SRM 51-30-2 & 51-30-5.  REQUIRED INSP COMPLETED.
